MAUDE Adverse Event Report: MEDTRONIC NAVIGATION, INC NAVIGATED NIM-SPINE PEDICLE ACCESS SYSTEM KIT; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT,

MEDTRONIC NAVIGATION, INC NAVIGATED NIM-SPINE PEDICLE ACCESS SYSTEM KIT; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT,
Model Number 9733497
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/01/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Patient information was reqested.The needle was discarded.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information regarding a navigation device being used during a spinal procedure.It was reported that the pak needle broke from the frame during use.The needle was removed without incident.Another needle was opened and used for the procedure.There was no patient harm and the procedure was not delayed.

Brand Name
NAVIGATED NIM-SPINE PEDICLE ACCESS SYSTEM KIT
Common Device Name
INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT,
Manufacturer (Section D)
MEDTRONIC NAVIGATION, INC
826 coal creek circle
louisville CO 80027
MDR Report Key11946142
Report Number1723170-2021-01493
Device Sequence Number13718039
Product Code MAX
UDI-Device Identifier00643169555495
UDI-Public00643169555495
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K131425
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/07/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/08/2021
Device Model Number9733497
Device Catalogue Number9733497
Device Lot Number191209A
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/02/2021
Initial Report FDA Received Date06/07/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1